MathSciNet Relay Station
MathSciNet bibliographic data
MR1228586 47B37 (32L05 47A45)
Wilkins, David R. Homogeneous vector bundles and Cowen-Douglas operators. Internat. J. Math. 4 (1993), no. 3, 503–520.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement